Skip to Main content Skip to Navigation


hal-00370804v1  Journal articles
Paul Zinn-Justin. Littlewood--Richardson coefficients and integrable tilings
The Electronic Journal of Combinatorics, Open Journal Systems, 2009, 16, pp.R12
hal-00863299v1  Journal articles
Tiago FonsecaPhilippe Nadeau. On some polynomials enumerating Fully Packed Loop configurations
Advances in Applied Mathematics, Elsevier, 2011, 47 (3), pp.434-462. ⟨10.1016/j.aam.2010.11.003⟩
hal-00020303v1  Journal articles
P. Di FrancescoPaul Zinn-JustinJ. -B. Zuber. Sum rules for the ground states of the O(1) loop model on a cylinder and the XXZ spin chain
Journal of Statistical Mechanics: Theory and Experiment, IOP Publishing, 2006, pp.P08011
...
tel-00909569v1  Habilitation à diriger des recherches
Béatrice de Tilière. Exactly solvable models of two-dimensional statistical mechanics: the Ising model, dimers and spanning trees
Probability [math.PR]. Université Pierre et Marie Curie - Paris VI, 2013
...
hal-00596684v1  Journal articles
Thierry Levy. Prefixes of minimal factorisations of a cycle
The Electronic Journal of Combinatorics, Open Journal Systems, 2016, 23 (3), ⟨10.37236/4799⟩
...
hal-01509151v1  Preprints, Working Papers, ...
Gérard DuchampNgoc MinhK Penson. On Drinfel'd associators
2017
hal-00526718v1  Journal articles
F. ColomoA. G. PronkoPaul Zinn-Justin. The arctic curve of the domain-wall six-vertex model in its anti-ferroelectric regime
Journal of Statistical Mechanics: Theory and Experiment, IOP Publishing, 2010, pp.L03002
hal-02905597v1  Journal articles
Yuchao JiangJ. NešetřilPatrice Ossona de MendezS. Siebertz. Regular partitions of gentle graphs
Acta Mathematica Hungarica, Springer Verlag, 2020, 161, pp.719-755. ⟨10.1007/s10474-020-01074-x⟩
...
hal-02125295v1  Journal articles
Dominique FoataGuo-Niu HanVolker Strehl. The Entringer–Poupard matrix sequence
Linear Algebra and its Applications, Elsevier, 2017, 512, pp.71-96. ⟨10.1016/j.laa.2016.09.016⟩
...
hal-02125275v1  Journal articles
Dominique FoataGuo-Niu Han. Multivariable Tangent and Secant q-derivative Polynomials
Moscow Journal of Combinatorics and Number Theory, Moscow Institute of Physics and Technology, 2012
...
hal-02125281v1  Journal articles
Dominique FoataGuo-Niu Han. André Permutation Calculus: a Twin Seidel Matrix Sequence
Seminaire Lotharingien de Combinatoire, Université Louis Pasteur, 2016
...
hal-02178422v3  Journal articles
Raphael Steiner. A Note on Graphs of Dichromatic Number 2
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2021, vol. 22 no. 4
...
hal-02997922v1  Journal articles
Marie AlbenqueNina HoldenXin Sun. Scaling limit of triangulations of polygons
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2020, 25, ⟨10.1214/20-EJP537⟩
...
hal-02414018v1  Journal articles
Cyril BanderierFlorian Luca. On the period mod m of polynomially-recursive sequences: a case study
Journal of Integer Sequences, University of Waterloo, 2019, 22
...
hal-00005746v1  Journal articles
Florent Balacheff. Invariant d'Hermite des jacobiennes de graphes pondérés
L'Enseignement Mathématique , Zürich International Mathematical Society Publishing House, 2006, 52 (3-4), pp.255-266
...
hal-01188343v1  Journal articles
Gwendal ColletEric Fusy. A simple formula for the series of constellations and quasi-constellations with boundaries
The Electronic Journal of Combinatorics, Open Journal Systems, 2014, 21 (2), pp.P2.9
...
hal-02280083v1  Journal articles
Sudev NaduvathV Santhosh Priya. Injective coloring parameters of some special classes of graphs
Research & Reviews: Discrete Mathematical Structures , STM Journals, 2019